Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

Forecasting Air Temperatures Using Time Series Models and Neural-based Algorithms

Pages : 44-48

DOI : 10.3844/jmssp.2007.44.48

Published On : June 30, 2007

Abstract Fixed Points of Set-valued Mappings

Pages : 49-53

DOI : 10.3844/jmssp.2007.49.53

Published On : June 30, 2007

Fixed Points of Non-expansive Operators on Weakly Cauchy Normed Spaces

Pages : 54-57

DOI : 10.3844/jmssp.2007.54.57

Published On : June 30, 2007

Multistage Median Ranked Set Sampling for Estimating the Population Median

Pages : 58-64

DOI : 10.3844/jmssp.2007.58.64

Published On : June 30, 2007

Induction Motor Flux Estimation using Nonlinear Sliding Observers

Pages : 65-69

DOI : 10.3844/jmssp.2007.65.69

Published On : June 30, 2007

A Priori Estimation of the Resolvent on Approximation of Born-Oppenheimer

Pages : 70-76

DOI : 10.3844/jmssp.2007.70.76

Published On : June 30, 2007